# SDR COMA0560757

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Channel
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 399-409
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL CORRODED.  REPAIRED RT FLOOR SEAT RAIL FROM FS 399.5 TO 409+126 BY REMOVING AND REPLACING TRACK IAW BRAS EO 601R-53-7965A.
